Research Repository

Reliable Control of Fuzzy Singularly Perturbed Systems and Its Application to Electronic Circuits

Wang, Y, Shi, Peng ORCID: 0000-0001-8218-586X and Yan, H (2018) Reliable Control of Fuzzy Singularly Perturbed Systems and Its Application to Electronic Circuits. IEEE Transactions on Circuits and Systems I: Regular Papers, 65 (10). 3519 - 3528. ISSN 1549-8328

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: fuzzy SPSs; Markov chain; actuator faults; transition probability; TPs; T-S fuzzy model; Lyapunov function
Subjects: FOR Classification > 0906 Electrical and Electronic Engineering
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 10 Dec 2018 00:51
Last Modified: 16 Sep 2019 06:52
URI: http://vuir.vu.edu.au/id/eprint/37668
DOI: https://doi.org/10.1109/TCSI.2018.2834481
ePrint Statistics: View download statistics for this item
Citations in Scopus: 30 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar